# SDR BIGR20190208001

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: General aviation
- Filed by: Bighorn Airways Inc, repair station BIGR467C
- Aircraft: N996CG
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10815
- Aircraft time: 4,104 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: C6483
- Condition: Cracked
- Location: Main Rotor Head
- Component: Rotor Head, Robsin, H
- Component part number: C1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WEAR OF TEETERING BUSHING RESULTING IN CRACKING OF TEETERING BEARING ON OPPOSITE SIDE OF CHORD WEIGHT ARM WAS FOUND DURING MRH BALANCE.
